# SDR AALA201909129007

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 77,208 hours, 12,652 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Nut
- Part number: 5911569
- Condition: Stripped
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING THE ACCOMPLSHMENT OF TASK CARD 12T21127001 THE LEFT WING INBOARD AILERON WAS NOT RESPONSIVE WHEN OPERATING THE CENTER HYDRAULIC SYSTEM. THE INBOARD AILERON ACTUATOR REACTION LINK ATTACH BOLT AND NUT NOT ATTACHED DUE TO THE NUT BEING STRIPPED OUT. INSTALLED NEW HARDWARE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-11-48-422-040.
